Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

Relative h-preinvex functions and integral inequalities

Marian Matłoka
  • Corresponding author
  • Poznań University of Economics and Business, Al. Niepodległości 10, 61-875 Poznań, Poland
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-01-10 | DOI: https://doi.org/10.1515/gmj-2017-0064

Abstract

In this paper, we consider a new class of convex functions, called relative h-preivex functions. Seven new inequalities of Hermite–Hadamard type for relative h-preinvex functions are established using different approaches.

Keywords: Relative convex set; relative invex set; relative h-preinvex function; functional integrals, Hermite–Hadamard inequality

MSC 2010: 26D15; 26A51; 26A33; 49J40; 90C33

References

  • [1]

    M. Aslam Noor, Some developments in general variational inequalities, Appl. Math. Comput. 152 (2004), no. 1, 199–277. Google Scholar

  • [2]

    R.-F. Bai, F. Qi and B.-Y. Xi, Hermite–Hadamard type inequalities for the m- and (α,m)-logarithmically convex functions, Filomat 27 (2013), no. 1, 1–7. Web of ScienceGoogle Scholar

  • [3]

    M. Bombardelli and S. Varošanec, Properties of h-convex functions related to the Hermite–Hadamard–Fejér inequalities, Comput. Math. Appl. 58 (2009), no. 9, 1869–1877. CrossrefGoogle Scholar

  • [4]

    W. W. Breckner, Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer Funktionen in topologischen linearen Räumen, Publ. Inst. Math. (Beograd) (N.S.) 23(37) (1978), 13–20. Google Scholar

  • [5]

    X. Chen, Some properties of semi-E-convex functions, J. Math. Anal. Appl. 275 (2002), no. 1, 251–262. CrossrefGoogle Scholar

  • [6]

    G. Cristescu and L. Lupşa, Non-Connected Convexities and Applications, Appl. Optim. 68, Kluwer Academic Publishers, Dordrecht, 2002. Google Scholar

  • [7]

    G. Cristescu, M. A. Noor and M. U. Awan, Bounds of the second degree cumulative frontier gaps of functions with generalized convexity, Carpathian J. Math. 31 (2015), no. 2, 173–180. Google Scholar

  • [8]

    Z. Dahmani, On Minkowski and Hermite–Hadamard integral inequalities via fractional integration, Ann. Funct. Anal. 1 (2010), no. 1, 51–58. Web of ScienceCrossrefGoogle Scholar

  • [9]

    S. S. Dragomir and R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 11 (1998), no. 5, 91–95. CrossrefGoogle Scholar

  • [10]

    S. S. Dragomir and S. Fitzpatrick, The Hadamard inequalities for s-convex functions in the second sense, Demonstr. Math. 32 (1999), no. 4, 687–696. Google Scholar

  • [11]

    S. S. Dragomir and C. E. Pearce, Selected Topics on Hermite–Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, Melbourne, 2000, , http://rgmia.org/papers/monographs/Master.pdf.

  • [12]

    S. S. Dragomir, J. Pečarić and L. E. Persson, Some inequalities of Hadamard type, Soochow J. Math. 21 (1995), no. 3, 335–341. Google Scholar

  • [13]

    U. S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comput. 147 (2004), no. 1, 137–146. Google Scholar

  • [14]

    U. S. Kirmaci, M. Klaričić Bakula, M. E. Özdemir and J. Pečarić, Hadamard-type inequalities for s-convex functions, Appl. Math. Comput. 193 (2007), no. 1, 26–35. Web of ScienceGoogle Scholar

  • [15]

    M. Matłoka, On some Hadamard-type inequalities for (h1,h2)-preinvex functions on the co-ordinates, J. Inequal. Appl. 2013 (2013), Paper No. 227. Web of ScienceGoogle Scholar

  • [16]

    M. Matłoka, Inequalities for h-preinvex functions, Appl. Math. Comput. 234 (2014), 52–57. Web of ScienceGoogle Scholar

  • [17]

    M. Matłoka, Some inequalities of Hadamard type for mappings whose second derivatives are h-convex via fractional integrals, J. Fract. Calc. Appl. 6 (2015), no. 1, 110–117. Google Scholar

  • [18]

    S. R. Mohan and S. K. Neogy, On invex sets and preinvex functions, J. Math. Anal. Appl. 189 (1995), no. 3, 901–908. Web of ScienceCrossrefGoogle Scholar

  • [19]

    C. P. Niculescu, Convexity according to the geometric mean, Math. Inequal. Appl. 3 (2000), no. 2, 155–167. Google Scholar

  • [20]

    C. P. Niculescu and L.-E. Persson, Convex Functions and Their Applications. A Contemporary Approach, CMS Books Math./Ouvrages Math. SMC 23, Springer, New York, 2006. Google Scholar

  • [21]

    M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251 (2000), no. 1, 217–229. CrossrefGoogle Scholar

  • [22]

    M. A. Noor, On some characterizations of nonconvex functions, Nonlinear Anal. Forum 12 (2007), no. 2, 193–201. Google Scholar

  • [23]

    M. A. Noor, Differentiable non-convex functions and general variational inequalities, Appl. Math. Comput. 199 (2008), no. 2, 623–630. Web of ScienceGoogle Scholar

  • [24]

    M. A. Noor, Extended general variational inequalities, Appl. Math. Lett. 22 (2009), no. 2, 182–186. CrossrefWeb of ScienceGoogle Scholar

  • [25]

    M. A. Noor, Hadamard integral inequalities for product of two preinvex functions, Nonlinear Anal. Forum 14 (2009), 167–173. Google Scholar

  • [26]

    M. A. Noor, K. I. Noor and M. U. Awan, Generalized convexity and integral inequalities, Appl. Math. Inf. Sci. 9 (2015), no. 1, 233–243. CrossrefGoogle Scholar

  • [27]

    C. E. M. Pearce and J. Pečarić, Inequalities for differentiable mappings with application to special means and quadrature formulæ, Appl. Math. Lett. 13 (2000), no. 2, 51–55. CrossrefGoogle Scholar

  • [28]

    M. Z. Sarikaya, A. Saglam and H. Yildirim, On some Hadamard-type inequalities for h-convex functions, J. Math. Inequal. 2 (2008), no. 3, 335–341. Google Scholar

  • [29]

    Y. Shuang, H.-P. Yin and F. Qi, Hermite–Hadamard type integral inequalities for geometric-arithmetically s-convex functions, Analysis (Munich) 33 (2013), no. 2, 197–208. Google Scholar

  • [30]

    S. Varošanec, On h-convexity, J. Math. Anal. Appl. 326 (2007), no. 1, 303–311. CrossrefGoogle Scholar

  • [31]

    J. Wang, C. Zhu and Y. Zhou, New generalized Hermite–Hadamard type inequalities and applications to special means, J. Inequal. Appl. 2013 (2013), Paper No. 325. Web of ScienceGoogle Scholar

  • [32]

    T. Weir and B. Mond, Pre-invex functions in multiple objective optimization, J. Math. Anal. Appl. 136 (1988), no. 1, 29–38. CrossrefGoogle Scholar

  • [33]

    B.-Y. Xi, R.-F. Bai and F. Qi, Hermite-Hadamard type inequalities for the m- and (α,m)-geometrically convex functions, Aequationes Math. 84 (2012), no. 3, 261–269. Web of ScienceGoogle Scholar

  • [34]

    G.-S. Yang, K.-L. Tseng and H.-T. Wang, A note on integral inequalities of Hadamard type for log-convex and log-concave functions, Taiwanese J. Math. 16 (2012), no. 2, 479–496. CrossrefWeb of ScienceGoogle Scholar

  • [35]

    E. A. Youness, E-convex sets, E-convex functions, and E-convex programming, J. Optim. Theory Appl. 102 (1999), no. 2, 439–450. CrossrefGoogle Scholar

About the article

Received: 2015-12-17

Accepted: 2016-10-25

Published Online: 2018-01-10


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2017-0064.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in